# SDR DXTA200702171

- Difficulty date: May 2, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N625QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605319
- Aircraft time: 4,076 hours, 3,184 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AT FL190 AND 190KIAS, A SUDDEN LOUD, LOW 'THUD' WAS HEARD AND FELT.  3 SECONDS LATER IT WAS HEARD AGAIN.  PASSENGER THOUGHT IT CAME FROM BENEATH HIM AT CABIN SEAT POSITION 5/6.  NOISE/THUD WAS FELT AND HEARD THROUGH ENTIRE AIRFRAME.  PERFORMED VISUAL INSPECTION OF ENTIRE AIRCRAFT EXERIOR, CHECKED ALL PANELS AND FLIGHT CONTROLS.  INSPECTED ENGINES AND PNEUMATIC DUCTING.  NO DEFECTS NOTED.  PERFORMED MULTIPLE GEAR SWINGS WITH NO DEFECTS NOTED.  A/C IS OK FOR RETURN TO SERVICE.
